MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER 54/28; HIP SHELL LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER 54/28; HIP SHELL LINER
Model Number 01.26.2854MHC
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 february 2020: lot 154847: (b)(4) items manufactured and released on 26-nov-2015.Expiration date: 2020-11-08.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting discomfort due to osteolysis that developed behind the cup implant.The surgeon revised the cup, head, and liner almost 3 years and 11 months after primary.The surgery was completed successfully.

Brand Name
VERSAFITCUP DM DOUBLE MOBILITY HC LINER 54/28
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9870993
Report Number3005180920-2020-00181
Device Sequence Number524877
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2020
Device Model Number01.26.2854MHC
Device Catalogue Number01.26.2854MHC
Device Lot Number154847
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;